# SDR A6WA201644197

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 31,201 hours, 30,198 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 60033011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L IS CORRODED UNDER THE FOOTPRINT OF THE NLG SPADE DOOR HINGE FITTING FOOTPRINT.
